# SDR HEEA0016319

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 7655009006106
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC CONTROL UNIT WILL NOT ALLOW NR 1 DC GENERATOR TO COME ON-LINE.
